# SDR FDEA202409121370

- Difficulty date: September 12, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 40,371 hours, 21,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK A POINT GOT CORROSION AT FR15B Y953  REPLACED THE SEAT TRACK WITH NEW PART. I.A.W A300-600F SRM 51-72-10-001, P2. THIS REPAIR   CLASSIFIED AS MINOR, PER GMM 06-2-100. AT FR15A~19, Y953
